RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 6(180), Pages 179–180 (Mi umn4462)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectrum of contractions that depend analytically on a parameter

G. M. Feldman


Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 11.10.1973

Citation: G. M. Feldman, “The spectrum of contractions that depend analytically on a parameter”, Uspekhi Mat. Nauk, 29:6(180) (1974), 179–180

Citation in format AMSBIB
\Bibitem{Fel74}
\by G.~M.~Feldman
\paper The spectrum of contractions that depend analytically on a~parameter
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 6(180)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn4462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470702}
\zmath{https://zbmath.org/?q=an:0303.47013}


Linking options:
  • http://mi.mathnet.ru/eng/umn4462
  • http://mi.mathnet.ru/eng/umn/v29/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Brodskii, “Unitary operator colligations and their characteristic functions”, Russian Math. Surveys, 33:4 (1978), 159–191  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:76
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020